# SDR SWAA2024022641206

- Difficulty date: January 15, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR NEEDS ADJUSTMENT.<[01] COMPLETED STEP 1.;[02] FWD ENTRY DOOR NEEDS ADJUSTMENT. COMPLETED FWD ENTRY DOOR ADJUSTMENT PER AMM 52-11-00-820-801.;[03] VERIFIED CORRECTIVE ACTION 1. JOB COMPLETE.
